RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2010, Volume 65, Issue 1(391), Pages 183–184 (Mi umn9327)  

This article is cited in 10 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cubical realizations of flag nestohedra and proof of Gal's conjecture for them

V. D. Volodin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9327

Full text: PDF file (401 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2010, 65:1, 188–190

Bibliographic databases:

MSC: 52B70, 05E30
Presented: В. М. Бухштабер
Accepted: 02.11.2009

Citation: V. D. Volodin, “Cubical realizations of flag nestohedra and proof of Gal's conjecture for them”, Uspekhi Mat. Nauk, 65:1(391) (2010), 183–184; Russian Math. Surveys, 65:1 (2010), 188–190

Citation in format AMSBIB
\Bibitem{Vol10}
\by V.~D.~Volodin
\paper Cubical realizations of flag nestohedra and proof of Gal's conjecture for them
\jour Uspekhi Mat. Nauk
\yr 2010
\vol 65
\issue 1(391)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn9327}
\crossref{https://doi.org/10.4213/rm9327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2655249}
\zmath{https://zbmath.org/?q=an:1204.52014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010RuMaS..65..188V}
\elib{https://elibrary.ru/item.asp?id=20359400}
\transl
\jour Russian Math. Surveys
\yr 2010
\vol 65
\issue 1
\pages 188--190
\crossref{https://doi.org/10.1070/RM2010v065n01ABEH004667}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280053700010}
\elib{https://elibrary.ru/item.asp?id=15334692}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954821694}


Linking options:
  • http://mi.mathnet.ru/eng/umn9327
  • https://doi.org/10.4213/rm9327
  • http://mi.mathnet.ru/eng/umn/v65/i1/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Gorsky, “Proof of Gal's conjecture for the $D$ series of generalized associahedra”, Russian Math. Surveys, 65:6 (2010), 1178–1180  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Dosen K., Petric Z., “Hypergraph polytopes”, Topology Appl., 158:12 (2011), 1405–1444  crossref  mathscinet  zmath  isi  elib
    3. Aisbett N., “Inequalities between gamma-polynomials of graph-associahedra”, Electron. J. Comb., 19:2 (2012), P36, 17 pp.  mathscinet  zmath  isi  elib
    4. N. Yu. Erokhovets, “Buchstaber invariant theory of simplicial complexes and convex polytopes”, Proc. Steklov Inst. Math., 286 (2014), 128–187  mathnet  crossref  crossref  isi  elib  elib
    5. M. A. Gorsky, “Subword complexes and edge subdivisions”, Proc. Steklov Inst. Math., 286 (2014), 114–127  mathnet  crossref  crossref  isi  elib  elib
    6. Aisbett N., “Frankl-Furedi-Kalai Inequalities on the Gamma-Vectors of Flag Nestohedra”, Discret. Comput. Geom., 51:2 (2014), 323–336  crossref  mathscinet  zmath  isi
    7. Lutz F.H., Nevo E., “Stellar Theory for Flag Complexes”, Math. Scand., 118:1 (2016), 70–82  crossref  mathscinet  zmath  isi  elib
    8. Labbe J.-Ph., Nevo E., “Bounds For Entries of Gamma-Vectors of Flag Homology Spheres”, SIAM Discret. Math., 31:3 (2017), 2064–2078  crossref  mathscinet  zmath  isi
    9. Manneville T., Pilaud V., “Compatibility Fans For Graphical Nested Complexes”, J. Comb. Theory Ser. A, 150 (2017), 36–107  crossref  mathscinet  zmath  isi
    10. Manneville T., “Fan Realizations For Some 2-Associahedra”, Exp. Math., 27:4 (2018), 377–394  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:444
    Full text:133
    References:41
    First page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021